# SDR AWXA200600272

- Difficulty date: January 24, 2006
- Submitted: February 15, 2006
- Operation: Air carrier
- Aircraft: N636AW
- Make and model: Airbus A320-231
- Aircraft serial: 098
- Aircraft time: 52,232 hours, 22,938 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: D5372102200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C4 CHECK DISCOVERED CORROSION ON Y-1162 BEAM, INBOARD ATTACH COUPLING ON THE FORWARD SIDE OF FS 68.  CORROSION WAS FOUND OF OUT OF LIMITS IAW A320 SRM 53-00-14 FIG 102.  MAINTENANCE REMOVED AND INSTALLED NEW COUPLING AT Y-1162 BEAM AT FR 68 IAW AIRBUS 320 SRM 51-72-11.
